# SDR CALA2023032400844

- Difficulty date: March 22, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N13718
- Make and model: Boeing 737
- Aircraft serial: 28937
- Aircraft time: 74,767 hours, 26,913 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Extinguisher
- Part number: 898052
- Part serial: X456562
- Condition: Discharged
- Location: Vlv O Ring
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FD FIRE EXTINGUISHER DEPLOY ON ITS OWN REPLACED BOTTLE. INSP MOUNT BRAKET. OK FOR SERVICE...
